# SDR FDEA201210293768

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3211
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AROUND FASTENER AFT OF L3 DOOR, 3" ABOVE STRINGER 11 AT STATION 1352. GOUGE BLENDED OUT AND ASSESSED IAW SRM 53-00-01, FIG 101, DETAIL 2 AND FOUND TO BE   WITHIN LIMITS.  CLASSED AS MAJOR.
